# SDR HALA2016091400355

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 29,778 hours, 41,134 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT BULKHEAD DOOR ALERT ILLUMINATED CLIMBING THROUGH APPROX 2,000 FT.  ,AFT BULKHEAD DOOR VERIFIED CLOSED NO DEFECTS NOTED. INTERMITTENT INDICATION WARNING MAY OCCUR. OK FOR SVC.
